Posted 6/30/2021 6:09 AM (GMT -6)
So, this is the first time I have been on Uceris which is just a couple weeks now. Well, I do believe I am getting better overall but gah, this bloated feeling is for the birds. Fast forward the past month to now, never real any urgency issues, soft mushy stool but now a bit more formed (not there yet), still lower back soreness at times (but not a lot) along with tummy soreness and…..being BLOATED. I have a colonoscopy scheduled in two weeks and stool sample before it, then the maintenance drug will be decided.
Is a bloated stomach a side effect from the Uceris or just a wonderful combination of both inflamed colon plus the steroid? I am small framed so do keep an eye on my weight. I was 110 just a few days ago and now almost 112. I was 115 when this all started and always lose weight in a flare and this is a mild one I believe. I haven’t had a GOOD BM in a few days and feel like I just can’t go at times and when I do, it isn’t a lot so either I am blocked up or something or am healing in a sense. I eat a low fiber, soft food type of a diet right now so maybe the small bowl of pasta is still hanging around somewhere? LOL Yes, there is still blood on the TP but not much. Your thoughts….just was curious. Grazie!